# SDR SWAA2021071280213

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB ASSY 4 (120.30) 4TH VERT. STIFFENER IS CRACKED. ; / [01] -SRM 55-10-09-2R-4 IS APPLICABLE. QC NEEDS TO VERIFY APPLICABILITY.  -REMOVED DAMAGED SECTION ON RIB 3RD STIFFENER IAW SRM 55-10-09-2R-4 STEP 4 B (1); (2). CUTOUT DIMENSIONS: WEB L=0.645''; W=0.335''; VERTICAL STIFFENER L=2.600''; W=0.450''. QC NEEDS TO VERIFY DAMAGE REMOVAL.; [02] VERIFIED DAMAGE REMOVAL.; [03] -HFEC CUT OUT EDGES ON RIB WEB AND VERTICAL STIFFENER. NDI QC NEEDS TO VERIFY CRACK FREE CONDITION.  -HFEC EXISTING HOLES WITHIN THE REPAIR AREA. NDI QC NEEDS TO VERIFY CRACK FREE CONDITION.; [04] HFEC INSPECTED DAMAGE CUTOUT AND OPEN HOLES IN THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. CAL ID IS000450 DUE 12/2021 AND ATS1411 DUE 05/2022.; [05] -PERFORMED A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA IAW SRM 55-10-09-2R-4 STEP 4 E. NO DISCREPANCIES FOUND. QC REQUIRED TO VERIFY.  -FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4 F THRU 4 J. REPAIR PARTS MADE FROM: T-SECTION 60-5872#7075T76511 LOT# 1449876-1; ANGLE BAC1490-2793#7075T62 LOT# 1435997-1; SHIMS 7075T6#0.016'' LOT# 1439717-1. RII QC REQUIRED.  -CHEMICAL CONVERSION COATING APPLIED TO REPAIR PARTS AND RIB BARE SURFACES IAW SRM 55-10-09-2R-4 STEP 4 K.; [06] ACCOMPLISHED GVI INSP. NO DEFECTS NOTED. VERIFIED PARTS FABRICATION AND CHEMICAL CONVERSION PER SRM.;
